Volume 1,Issue 1,1981 Table of Contents

   
Other Issues:  
  

目录

Clifford Algebra Over a Ring
  Tong Wenting
  1981,1(1):1-10 [Abstract(1623)]  [View PDF]
  
On the Г-hemiring
  Xu Zhongming
  1981,1(1):11-24 [Abstract(1092)]  [View PDF]
  
On the Existences of Semi-Symmetric Spaces and of Geodesic Mapping between a Riemannian Space and Semi-Symmetric Space
  Wu Shaohua
  1981,1(1):25-28 [Abstract(1119)]  [View PDF]
  
Harmonic Analysis on Unitary-symplectic Group I.Convergence Criterion of Fourier Series
  He Zhuqi and Chen Guanghsiao
  1981,1(1):29-42 [Abstract(1198)]  [View PDF]
  
Concerning LO Points, LB Points and MLO Points of Functions in the Orlicz Space LM*(0, 1)
  Wu Congxin and Liu Tiefu
  1981,1(1):43-54 [Abstract(1027)]  [View PDF]
  
Some results about En(WPr)P
  Ye Maodong
  1981,1(1):55-58 [Abstract(858)]  [View PDF]
  
Empirical Bayes Estimation with Convergence Rates about a Class of Discrete Distribution Families
  Zhao Lincheng
  1981,1(1):59-69 [Abstract(1231)]  [View PDF]
  
《系统科学与数学》创刊
  1981,1(1):70 [Abstract(854)]  [View PDF]
  
Some Notes on Johns' Empirical Bayes Estimation
  Chen Xiru
  1981,1(1):71-77 [Abstract(1243)]  [View PDF]
  
The Logical Derivatives and Integrals
  Zheng Weixing and Su Weiyi
  1981,1(1):79-90 [Abstract(1331)]  [View PDF]
  
The Method of Constructing Bivariate Osculatory Interpolation Formula
  Liang Xuezhang and Zhu Gonggin
  1981,1(1):91-100 [Abstract(1164)]  [View PDF]
  
An Expression for the Remainder Terra of the Euler-Maclaurin Summation Formula
  Hsu L.C. and Wang Xinghua
  1981,1(1):101-105 [Abstract(1693)]  [View PDF]
  
Refinements of the Mathieu Inequality
  Wang Chunglie and Wang Xinghua
  1981,1(1):107-112 [Abstract(1818)]  [View PDF]
  
On the Determination of Convergence of Jacobi's and Gauss-Seidel's Iteration Methods
  Gao Iming
  1981,1(1):113-118 [Abstract(963)]  [View PDF]
  
Powers of Dirac Distribution
  Chen Chingyih
  1981,1(1):119-124 [Abstract(1018)]  [View PDF]
  
Concerning the Dilations of Bounded Operators in Hilbert Space
  Wu Zhiquan
  1981,1(1):125-134 [Abstract(979)]  [View PDF]
  
A Unified Treatment of Separation Axioms in Topology
  Hu Shigeng
  1981,1(1):135-142 [Abstract(1047)]  [View PDF]
  
An Element Method for the Derivation of Exact Sampling Distributions
  Zhang Yaoding
  1981,1(1):143-149 [Abstract(916)]  [View PDF]
  
On G?del' s Imcompleteness Theorem
  Hsu L. C.,Chu W. J.,Yuan S. W. and Tseng Y. S.
  1981,1(1):151-162 [Abstract(1225)]  [View PDF]
  
线性偏微分方程一般理论概况评述
  陈庆益
  1981,1(1):163-168 [Abstract(861)]  [View PDF]
  
两点浅见
  杨安洲
  1981,1(1):169 [Abstract(917)]  [View PDF]
  
On Relative Topology
  Cheng Chitai
  1981,1(1):171-173 [Abstract(877)]  [View PDF]